# SDR 97ZZZX1334

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 1179405201
- Condition: Defective
- Location: Cockpit
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEGMENT DOES NOT LIGHT UP.  SOME SEGMENT ROWS WILL NOT LOCK IN PLACE.  ONLY INSTALLED FOR 47.9 HOURS BEFORE FAILED.
